# SDR HAIHEEA9593

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600105
- Condition: Cracked
- Location: M/R Tip Shoe
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS A CRACK IN THE TIP SHOE.
